# SDR HEEA0015454

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Valve Assy
- Part number: 212076006007
- Condition: Failed
- Location: Hyd Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTACT PINS ON SOLENOID BROKEN.
